# SDR 2001UALA00521

- Difficulty date: April 16, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Aircraft time: 66,930 hours, 38,122 cycles
- Engine: Pwa JT8D15
- Engine time: 58,321 hours, 33,725 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 24105029
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXHAUST TAILPIPE HAS A 16 INCH CRACK AT THE 6 OCLOCK POSITION NEAR THE ACOUSTIC PANEL.  *S/D*  THE CAUSE OF THE CRACKING IS STILL UNDER INVESTIGATION WITH THE MANUFACTURE OF THE TAILPIPE.  THE TAILPIPES HAVE BEEN MODIFIED BY A STC FOR THE STAGE 3 HUSHKIT REQUIREMENTS.  THE CORRECTIVE ACTION IS THE WELDING OF THE CRACKS PER THE MM 70-78-34-05.
